Electromagnetic drift modes in an inhomogeneous electron gas

P. K. Shukla, H. L. Pecseli, Jens Juul Rasmussen

    Research output: Contribution to journalJournal articleResearchpeer-review

    Abstract

    A pair of nonlinear equations is derived which describes the dynamics of the electromagnetic drift oscillations in a nonuniform magnetized electron gas. It is shown that the nonlinear electromagnetic drift modes can propagate in the form of dipole vortices
    Original languageEnglish
    JournalPhysical Review A
    Volume33
    Issue number2
    Pages (from-to)1398-1401
    ISSN2469-9926
    DOIs
    Publication statusPublished - 1986

    Fingerprint Dive into the research topics of 'Electromagnetic drift modes in an inhomogeneous electron gas'. Together they form a unique fingerprint.

    Cite this